# SDR UPS06247365

- Difficulty date: July 10, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 592 Rbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C AND SI EVIDENCE OF EXFOLIATION CORROSION ON UPPER FLANGE OF SEAT TRACK AT BS 5 92 RBL 45.  NEW SEAT TRACK FABRICATED, PAINTED AND INSTALLED IAW MM 51-20-90 AND SRM  51-30-2, 53-10-5, AND 51-10-2.
